half the supps i take give me diarrhea

  1. Senior Member
    stankyleg's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Oct 2009
    Posts
    1,494
    Rep Power
    27976
    Level
    30
    Lv. Percent
    39.84%
    Achievements Activity ProPosting Pro

    half the supps i take give me diarrhea


    Creatine, daa, bcaa, bulk aminos, androhard. Creatine in a preworkout drink never gives me a problem. Basically everything thats not plant based gives me the trots, with the exception of pre workout drinks. My mother had Chrones disease. Food doesnt give me any issues unless it's super spicey. So I'm not really considering that. I have used oral AAS in the past. I've done multiple liver cleanses and take liver support products as well as anti oxidants. Anyone got any ideas?
    Everything I say is fictional and for entertainment purposes only. Do not ask me for sources. I dont have any.

  2. New Member
    Thepaul7's Avatar
    Stats
    6'2"  185 lbs.
    Join Date
    May 2009
    Age
    32
    Posts
    198
    Rep Power
    1653
    Level
    12
    Lv. Percent
    72.27%

    Quote Originally Posted by stankyleg View Post
    Creatine, daa, bcaa, bulk aminos, androhard. Creatine in a preworkout drink never gives me a problem. Basically everything thats not plant based gives me the trots, with the exception of pre workout drinks. My mother had Chrones disease. Food doesnt give me any issues unless it's super spicey. So I'm not really considering that. I have used oral AAS in the past. I've done multiple liver cleanses and take liver support products as well as anti oxidants. Anyone got any ideas?
    This is interesting. I was just contemplating making a thread/log on this. I have really no answer, but I share a lot of your symptoms. I think its odd that preworkouts don't give you the runs as that is a huge culprit for me and I know its mostly the caffeine. Have you been tested for chrones? I am the same way with bulk powders. They destroy me and I am beginning to sense that they affect a lot more people than I realized, just that maybe they are harsher on certain individuals so some people don't mention it as often.

    Have you tried taking the bulk powders with food? I know it may impair absorption of some, but what good is it if its shooting out anyways?
  3. New Member
    RawStrength's Avatar
    Join Date
    Jul 2011
    Posts
    197
    Rep Power
    331
    Level
    12
    Lv. Percent
    45.74%

    Never heard if this before
    •   
       

  4. New Member
    RawStrength's Avatar
    Join Date
    Jul 2011
    Posts
    197
    Rep Power
    331
    Level
    12
    Lv. Percent
    45.74%

    Except DAA has been known to give some "the runs"
  5. New Member
    IronBusta's Avatar
    Stats
    5'7"   lbs.
    Join Date
    Jun 2009
    Posts
    51
    Rep Power
    101
    Level
    8
    Lv. Percent
    84.17%

    I've read a couple of posts where AndroHard users experienced some interesting bowel movements... Though they said it cleared up further in the cycle... If it's that bad, get tested ... or get off the supps.
  6. Senior Member
    MuscleGauge1's Avatar
    Join Date
    May 2011
    Posts
    1,568
    Rep Power
    258613
    Level
    36
    Lv. Percent
    9.5%
    Achievements Activity ProPosting Pro

    Never heard of this before...I think its difficult to pinpoint what is actually gives you the "slips". Now if you are ingesting too much protein at one time. I.E. anything over 50-55g of whey or more I would say that would be the only instance of this bc your body can't process it. Not sure how other supps give you problems. You might want to check your water intake and maybe stay off the stuff for a few weeks and let your body reset.
  7. New Member
    IronBusta's Avatar
    Stats
    5'7"   lbs.
    Join Date
    Jun 2009
    Posts
    51
    Rep Power
    101
    Level
    8
    Lv. Percent
    84.17%

    Quote Originally Posted by MuscleGauge1 View Post
    anything over 50-55g of whey or more I would say that would be the only instance of this bc your body can't process it.
    Not True! Apparently you're body can process it, as I just learned in another thread... (I'm still not convinced otherwise, but there was some good evidence presented in the debate that's got me thinking)

    Quote Originally Posted by MuscleGauge1 View Post
    Not sure how other supps give you problems. You might want to check your water intake and maybe stay off the stuff for a few weeks and let your body reset.
    X2
  8. Senior Member
    MuscleGauge1's Avatar
    Join Date
    May 2011
    Posts
    1,568
    Rep Power
    258613
    Level
    36
    Lv. Percent
    9.5%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by IronBusta View Post
    Not True! Apparently you're body can process it, as I just learned in another thread... (I'm still not convinced otherwise, but there was some good evidence presented in the debate that's got me thinking)



    X2
    OH really? Well I would love to read over the debate. I love learning about this stuff. Def. the more good information out there the better! You have a link?
  9. New Member
    IronBusta's Avatar
    Stats
    5'7"   lbs.
    Join Date
    Jun 2009
    Posts
    51
    Rep Power
    101
    Level
    8
    Lv. Percent
    84.17%
  

  
 

Similar Forum Threads

  1. Replies: 218
    Last Post: 11-20-2010, 09:55 PM
  2. Which supps give you the best sense of wellbeing?
    By jgassen15 in forum Supplements
    Replies: 49
    Last Post: 07-28-2010, 01:13 PM
  3. Can NO2 supps give skin rashes??
    By Flay in forum Supplements
    Replies: 2
    Last Post: 05-05-2008, 11:47 AM
  4. So my buddy has dumbells from 5-55 and will give me half
    By TheNinja in forum Exercise Science
    Replies: 4
    Last Post: 02-12-2008, 04:56 PM
  5. Anyone get diarrhea on SD???
    By jwp888 in forum Anabolics
    Replies: 17
    Last Post: 02-18-2005, 12:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in